# SDR AALA201902269035

- Difficulty date: February 25, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 68,318 hours, 25,914 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: D5331034701200
- Condition: Missing
- Location: Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, THE REFUELER DOOR ASSEMBLY 192MB  WAS FOUND TO BE MISSING.   INSTALLED REFUEL DOOR ASSEMBLY (192MB) PER AMM 52-42-18.
